# SDR COEA2015090219919

- Difficulty date: September 2, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53573201211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  SHEET METAL ANGLE, LOCATED AFT OF FRAME 27, AT THE WING PRESS DECK HAS A CRACK IN THE RADIUS OF THE ANGLE.  REPLACED WITH OEM PART.
